MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,VAC-ASSIST

Medline Industries, LP MEDLINE; ASPIRATOR,SUCTION,VAC-ASSIST
Catalog Number HCS7000
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 2 malfunction events that occurred during q3 2023 (july 1, 2023 through september 30, 2023).The account reported that two hcs7000 suction aspirators exhibited a "no vac25 test" condition.The customer reported the issue on both devices; however, additional information regarding the failure mode, operating conditions, and device behavior was not provided.Multiple requests were made for further details, including video evidence and clarification of the reported condition.Prior to completion of the investigation, the customer requested closure of the complaint.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 2 malfunction events that medline became aware of during q3 2023 (july 1, 2023 through september 30, 2023).Associated serial numbers are (b)(6).Two hcs7000 suction aspirators were evaluated following reports of a "no vac25 test" condition.The customer reported that both devices exhibited the issue; however, no additional details regarding the failure mode, operating conditions, or device behavior were provided.Multiple requests were made for additional information, including photographs, video evidence, and clarification of the reported condition.No physical samples, photographs, or videos were received for evaluation.The customer subsequently advised that the samples were no longer available.As a result, medline quality was unable to perform visual inspection, functional testing, or further investigation of the reported condition.Based on the available information, the reported malfunction could not be confirmed, and there was insufficient evidence to determine whether the devices failed to meet specifications.A definitive root cause could not be established due to the lack of returned product and supporting information.The complaint remained classified as an unconfirmed defect.Of the events summarized, 0 devices were returned for evaluation.The devices were not labeled for single use, and no devices were identified as reprocessed or reused.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ASPIRATOR,SUCTION,VAC-ASSIST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50857080
Report Number1417592-2026-47982
Device Sequence Number13250271
Product Code JCX
UDI-Device Identifier40080196769293
UDI-Public40080196769293
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K042349
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7000
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown